Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Generalization of the Euclidean algorithm for real numbers to all dimensions higher than two


Authors: H. R. P. Ferguson and R. W. Forcade
Journal: Bull. Amer. Math. Soc. 1 (1979), 912-914
MSC (1970): Primary 10E45, 10F10, 10F20; Secondary 10F37, 12A10, 10H05, 02E10
MathSciNet review: 546316
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10E45, 10F10, 10F20, 10F37, 12A10, 10H05, 02E10

Retrieve articles in all journals with MSC (1970): 10E45, 10F10, 10F20, 10F37, 12A10, 10H05, 02E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14691-3
PII: S 0273-0979(1979)14691-3